MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedBank Mini; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedBank Mini; Automated Dispensing Cabinet
Model Number 500004500500
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini was not connected to the internet and users were unable to make a rxverify request.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 19-nov-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system was not connected to the internet.A technical support specialist (tss) checked the logmein and identified that the cabinet was offline and also my quick link showing as the cabinet was not syncing.Tss asked the caller to locate and verify the ethernet cable connection, but the caller was unable to locate the cable and planned to contact the maintenance team for assistance.Later, the cabinet came back online, and the tss successfully connected through logmein with a stable connection.The cabinet was also confirmed to be syncing properly in myqlink.The system functioned as intended after the technical support specialist investigated the device.

Brand Name
BD Pyxis¿ MedBank Mini
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50865783
Report Number2016493-2026-65330
Device Sequence Number21505406
Product Code BRY
UDI-Device Identifier10885403512582
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500004500500
Device Catalogue Number349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown